# SDR 9512803240

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-211
- Aircraft serial: 372
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119E
- Condition: Overheat
- Location: Nr 2 Engine
- Part time: 13,884 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE IDG TEMPERATURE INCREASED TO 183 DEGREES CELCIUS.  DISCONNECTED NR 2 IDG AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 IDG AND IDG OIL COOLER.  OPERATIONAL CHECK OK.
